Integral distance on a Lipschitz Riemannian manifold.

Giuseppe De Cecco; Giuliana Palmieri

Mathematische Zeitschrift (1991)

  • Volume: 207, Issue: 2, page 223-244
  • ISSN: 0025-5874; 1432-1823

How to cite


De Cecco, Giuseppe, and Palmieri, Giuliana. "Integral distance on a Lipschitz Riemannian manifold.." Mathematische Zeitschrift 207.2 (1991): 223-244. <>.

author = {De Cecco, Giuseppe, Palmieri, Giuliana},
journal = {Mathematische Zeitschrift},
keywords = {Lipschitz manifolds; integral distance; nonsmooth analysis},
number = {2},
pages = {223-244},
title = {Integral distance on a Lipschitz Riemannian manifold.},
url = {},
volume = {207},
year = {1991},

AU - De Cecco, Giuseppe
AU - Palmieri, Giuliana
TI - Integral distance on a Lipschitz Riemannian manifold.
JO - Mathematische Zeitschrift
PY - 1991
VL - 207
IS - 2
SP - 223
EP - 244
KW - Lipschitz manifolds; integral distance; nonsmooth analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.